MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1216
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient passed away from natural causes.The cause of death is not believed to be device related; however, it remains unconfirmed.The patient had parkinson's disease, which was considered a comorbidity that could have contributed to the patient's death.
 
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event.D2b: additional pro code selection that applies to the indication of this device - .Additional product(s) in device system: model number/catalog number: db-3128-55b, serial number: (b)(6), batch/lot number: 5000943, model/catalog description: 55cm 2x8 lead extension kit, unique identifier (udi)#: (b)(4), model number/catalog number: db-2202-45, serial number: (b)(6), batch/lot number: 7110621, model/catalog description: dbs directional lead sterile kit 45cm, unique identifier (udi)#: (b)(4), model number/catalog number: db-2202-45, serial number: (b)(6), batch/lot number: 7109877, model/catalog description: dbs directional lead sterile kit 45cm, unique identifier (udi)#: (b)(4), model number/catalog number: db-4600-c, serial number: na, batch/lot number: 31573517, model/catalog description: suretek burr hole cover kit, unique identifier (udi)#: (b)(4), model number/catalog number: db-4600-c, serial number: na, batch/lot number: 31979789, model/catalog description: suretek burr hole cover kit, unique identifier (udi)#: (b)(4).

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50820364
Report Number3006630150-2026-06887
Device Sequence Number18694771
Product Code MHY
UDI-Device Identifier08714729985044
UDI-Public(01)08714729985044(17)250912(10)584963
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/12/2025
Device Model NumberDB-1216
Device Catalogue NumberDB-1216
Device Lot Number584963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age77 YR
Patient SexMale